# SDR AALA202110011281

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL AT STA 727 AND RBL 64, MEASURING L=1.0 IN, W=1.0 IN, D=0.01 IN. REPLACED TRANSITION PANEL WITH NEW IAW AARD 51-00-05.
